Pacific Journal of Mathematics

Compact quotients by ${\bf C}^{\ast}$-actions.

Daniel Gross

Article information

Pacific J. Math., Volume 114, Number 1 (1984), 149-164.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32M05: Complex Lie groups, automorphism groups acting on complex spaces [See also 22E10]
Secondary: 32C20: Normal analytic spaces 32J25: Transcendental methods of algebraic geometry [See also 14C30]


Gross, Daniel. Compact quotients by ${\bf C}^{\ast}$-actions. Pacific J. Math. 114 (1984), no. 1, 149--164.

Export citation


  • [Kon2] A. Bialynicki-Birula, Some theorems on actions of algebraic groups, Ann. of Math., 98(1973), 480-497. S]A. Bialynicki-Birula, and A. J. Sommese, Quotients by C*andSL(2, Q Actions, toappear inTrans. Amer. Math. Soc.
  • [Kor] M. Koras, Actions of reductive groups, Doctoral dissertation. Mathe- matics Department, University of Warsaw, 1980.
  • [Kor2] M. Koras, Linearization of reductive group actions, preprint.
  • [L] D. Lieberman, Compactness of the Chow Scheme: Applications to Auto- morphisms and Deformations of Kaehler Manifolds, Sem. Fran Norguet (1977), Lecture Notes in Mathematics 670. Heidelberg: Springer-Verlag, 1978.
  • [Sn] D. Snow, Reductive group actions on Stein spaces, Math. Ann., 259 (1982), 79-97.
  • [So] A. J. Sommese, Extension theorems for reductive group actions on compact Kaehelr manifolds, Math. Ann., 218 (1975), 107-116.
  • [Su] H. Sumihiro, Equivariant completion, J. Math., Kyoto Univ., 14 (1974), 1-28.